Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Had flu earlier. Nausea, nosebleed. Negative pregnancy test. Have IUD. Symptoms of flu?

My name is Jenna. My son had the flu last Thursday and was better in a day. I then got the flu the following Monday (only vomiting one time). I've felt better and I can eat, but I have been nauseas all week now. Last night I had a random bloody nose (I've probably had 3 in my lifetime). I took a pregnancy test and it was negative. I also have an IUD for birth control. Is this just continuous symptoms of the stomach flu I had earlier?
Thank you.
Asked On : Fri, 26 Apr 2013
Answers:  1 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
thank you for your query.

the symptoms you are describing are those of flu.its not pregnancy.
these symptoms will last from a week to 10 days.

during this time i suggest you to-
1.drink lots of fluid
2.take antibiotics
3.take rest.

thank you,
wishing you good health
Answered: Sun, 23 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor